Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Infinitesimal 1-parameter subgroups
and cohomology


Authors: Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel
Journal: J. Amer. Math. Soc. 10 (1997), 693-728
MSC (1991): Primary 14L15, 20G10, 20C20; Secondary 17B50
DOI: https://doi.org/10.1090/S0894-0347-97-00240-3
MathSciNet review: 1443546
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A-J] H. Andersen and J. Jantzen, Cohomology of induced representations for algebraic groups, Math. Annalen 269 (1985), 487-525. MR 86g:20057
  • [CPSvdK] E. Cline, B. Parshall, L. Scott, and W. van der Kallen, Rational and generic cohomology, Inventiones Math. 39 (1977), 143-163. MR 55:12737
  • [D] W. Dwyer, Twisted homological stability for general linear groups, Annals of Math. 111 (1980), 239-251. MR 81b:18006
  • [D-G] M. Demazure and P. Gabriel, Groupes algébriques I (Masson/North-Holland, ed.), 1970. MR 46:1800
  • [D-M] B. Dundas and R. McCarthy, Stable K-theory and Hochschild homology, Annals of Math. 142 (1994), 685-701. MR 96e:19005a; MR 96e:19005b
  • [F-P] E. Friedlander and B. Parshall, Cohomology of Lie algebras and algebraic groups, Amer. J. Math. 108 (1986), 235-253. MR 87c:20080
  • [F-S] E. Friedlander and A. Suslin, Cohomology of finite group schemes over a field, Inventiones Math. 127 (1997), 209-270. CMP 97:06
  • [G] D. Gross, Higher nullcones and commuting varieties, Comm. in Algebra 21 (1993), 1427-1455. MR 94g:20059
  • [J1] J. Jantzen, Kohomologie von $p$-Lie-Algebren und nilpotente Elemente, Abh. Math. Sem. Univ. Hamburg 56 (1986), 191-219. MR 88e:17019
  • [J] J. Jantzen, Representations of Algebraic Groups (Academic Press, ed.), 1987. MR 89c:20001
  • [M] J.P. May, The cohomology of restricted Lie algebras and of Hopf algebras, J. Algebra 3 (1966), 123-146. MR 33:1347
  • [Q] D. Quillen, Higher algebraic K-theory I, Algebraic K-Theory I (Springer-Verlag, Lecture Notes in Math 341, ed.), 1973, pp. 85-147. MR 49:2895
  • [SFB] A. Suslin, E. Friedlander, and C. Bendel, Support varieties for infinitesimal group schemes, Journal of the American Mathematical Society (this volume).

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14L15, 20G10, 20C20, 17B50

Retrieve articles in all journals with MSC (1991): 14L15, 20G10, 20C20, 17B50


Additional Information

Andrei Suslin
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: suslin@math.nwu.edu

Eric M. Friedlander
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: eric@math.nwu.edu

Christopher P. Bendel
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: bendel@math.nwu.edu

DOI: https://doi.org/10.1090/S0894-0347-97-00240-3
Keywords: Infinitesimal group schemes, 1-parameter subgroups
Received by editor(s): October 25, 1996
Received by editor(s) in revised form: March 20, 1997
Additional Notes: The first author was partially supported by I.S.F. grant 0100 and N.S.F. grant DMS - 9510242.
The second author was partially supported by the N.S.F. and the Humboldt Foundation.
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society